RENORMALIZATION OF N=2, N=4 YANG-MILLS THEORIES WITH SOFT BREAKING OF AN EXTENDED SUPERSYMMETRY BY N=1 MASS TERM


Sazdovic, B.T. (Dubna, JINR) ; Tarasov, O.V. (Dubna, JINR)

Published in: Nucl.Phys.
Year: 1985
Vol.: B250
Page No: 39-60

Web-Page: http://www.sciencedirect.com/science?_ob=GatewayURL&_origin=SPIRES&_method=citationSearch&_volkey=05503213%23250%2339%23&_version=1&md5=a09ef93f2d58bdcb533cb8e7f359260a

Total numbers of views: 360
Numbers of unique views: 173
e-proceeding
 Record created 2010-10-26, last modified 2014-01-30


External link:
Download fulltext
SCIDIR
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)